# SDR AALA201607019005

- Difficulty date: June 30, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 21,878 hours, 8,643 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 030
- Condition: Failed
- Location: Galley
- Part time: 38,943 hours, 19,878 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN AFT GALLEY.MAINTENANCE FOUND AFT CHILLER FAIL LIGHT ILLUMINATED, AND IDENTIFIED ODOR TO FAILED CHILLER MOTOR. REPLACED AFT GALLEY AIR CHILLER  PER  AMM 25-34-51-000-002-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
